Skip to main content
×
Home
    • Aa
    • Aa
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 154, Issue 2
  • March 2013, pp. 325-349

Attractors of directed graph IFSs that are not standard IFS attractors and their Hausdorff measure

  • G. C. BOORE (a1) and K. J. FALCONER (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004112000576
  • Published online: 31 October 2012
Abstract
Abstract

For directed graph iterated function systems (IFSs) defined on ℝ, we prove that a class of 2-vertex directed graph IFSs have attractors that cannot be the attractors of standard (1-vertex directed graph) IFSs, with or without separation conditions. We also calculate their exact Hausdorff measure. Thus we are able to identify a new class of attractors for which the exact Hausdorff measure is known.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]E. Ayer and R. S. Strichartz Exact Hausdorff measure and intervals of maximum density for Cantor sets. Trans. Amer. Math. Soc. 351 (1999), 37253741.

[4]R. Delaware Every set of finite Hausdorff measure is a countable union of sets whose Hausdorff measure and content coincide. Proc. Amer. Math. Soc. 131 (2002), 25372542.

[10]K. J. Falconer Fractal Geometry, Mathematical Foundations and Applications (John Wiley, Chichester, 2nd Ed.2003).

[11]De-J. Feng and Y. Wang On the structures of generating iterated function systems of Cantor sets. Adv. Math. 222 (2009), 19641981.

[12]J. Hutchinson Fractals and self-similarity. Indiana Univ. Math. J. 30 (1981), 713747.

[14]R. D. Mauldin and S. C. Williams Hausdorff dimension in graph directed constructions. Trans. Amer. Math. Soc. 309 (1988), 811829.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×